MAUDE Adverse Event Report: OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE

OSCOR INC. MEDTRONIC REUSABLE EXTENSION CABLE; CABLE, ELECTRODE
Model Number 59312
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; as a result, the allegations against this cable (broken wire) cannot be confirmed.A review of the device history records (dhr) could not be performed as the lot number of the device is unknown.The potential cause may be: insufficient strength joint.The potential effect to the user/device may be: disruption of the cable function, cable cannot be used properly, and delaying the procedure.Based on this investigation a capa has been opened to address failure.Oscor will continue to monitor this device for complaint trends and risk.Per cable inspection procedure during in process inspection, the cable is inspected 100% for continuity.During final inspection, each strand of the cable is checked for the correct colored part, overall length of the cable, cable checked for damage and insulation voids, verification that the silicone strain relief extends at least for a length of 2 cm outside the female connector, checked that the silicone strain relief fits the wire snugly, checks for strain relieves for damage and gaps, a pull test is done on each connector and pin, and the cable is inspected again for continuity.The instructions for use (ifu) informs the user: for reusable cables only: the cables can be re-sterilized by oscor eto gas sterilization a maximum of two times.The directions for use inform the user to: first attach the proximal connector(s) to a pacemaker/analyzer or another extension cable while observing polarity indicated by the color.Then attach the distal connector(s) to the temporary lead connector or to another extension cable, again observing polarity by the color.The detachment of the connection should be done in the reverse order.Precautions include: do not connect any cable model to a/c power source; connection of exposed pins to a/c power source may pose a risk of serious injury or death.Extension cables are not intended for use with apnea monitors.
 
Event or Problem Description
It was reported that the device did not run correctly.The external pulse generator (epg) and cable were returned for servicing; the customer reported a broken wire.There was no patient involvement.

Brand Name
MEDTRONIC REUSABLE EXTENSION CABLE
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key6583305
Report Number1035166-2017-00039
Device Sequence Number16176406
Product Code IKD
UDI-Device Identifier00885672101930
UDI-Public00885672101930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59312
Device Catalogue Number59312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2016
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1